# SDR ASAA2012070292590

- Difficulty date: July 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 38,962 hours, 17,115 cycles
- Engine: Ge CFM567B24
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57121
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR WEB AT STA 1016 PRESSURE BULKHEAD IS CRACKED AT FLANGE.  INSTALLED REPAIR IAW REO G15122, REV A AND EA 700-53EA-08375.
